MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M0061453520
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a percuflex ureteral stent was used in a procedure.During insertion and inside the patient, it was noticed that the tip of the stent was wrinkled.The procedure was completed with another of the same device and there were no patient complications reported.
 
Additional Manufacturer Narrative
Block e1: initial reporter facility name: (b)(6).Block h6: device code a040601 captures the reportable event of stent buckled material inside the patient.
 
Additional Manufacturer Narrative
Block e1: initial reporter facility name (b)(6).Block h6: device code a040601 captures the reportable event of stent buckled material inside the patient.Block h11: investigation analysis: upon receipt at our quality assurance laboratory, this percuflex ureteral stent underwent a thorough analysis.Visual inspection of the device found that the stent bladder coil was buckled.The suture was not returned for analysis.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.Based on the information available and analysis results, it is possible to conclude that this issue could be caused by operational factors.If the positioner is advanced with excess force over the guidewire the stent can get buckled/accordioned resulting in a difficulty/unable to advance, the stent to the target site.A conclusion code of adverse event related to procedure was assigned to this investigation.
 
Event or Problem Description

Brand Name
PERCUFLEX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22890311
Report Number2124215-2025-58885
Device Sequence Number20062436
Product Code FAD
UDI-Device Identifier08714729040279
UDI-Public(01)08714729040279(17)270708(10)34386009
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K834468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061453520
Device Catalogue Number145-352
Device Lot Number0034386009
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown